# SDR USAA2009021390332

- Difficulty date: January 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C1 MAJOR REPAIR NR 6186665 CORROSION CREASE BEAM CHORD BETWEEN BS760 TO BS780, S17L, LBL64.  REPAIRED CREASE BEAM CHORD BETWEEN BS760 TO BS780, S17L, LBL64 IAW EA NR 130190.
